# SDR 2004UALA00777

- Difficulty date: August 19, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 26,601 hours, 9,177 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20010
- Condition: Misrigged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOW COCKPIT OXYGEN PRESSURE.  MASK WAS NOT STORED PROPERLY IN THE STORAGE BOX.  IMPROPER STORAGE CAN ENGAGE THE 02 TEST VALVE, WHICH WILL ALLOW THE O2 TO VENT.  THE MASK IS NOW STORED PROPERLY.
